DISCRETE-TIME FOURIER GENERALIZED CONVOLUTION INEQUALITY AND TOEPLITZ PLUS HANKEL EQUATION

  • Nguyen Anh Dai Hung Yen University of Technology and Education
  • Nguyen Thi Huong Giang Hung Yen University of Technology and Education
  • Pham Van Tien Hung Yen University of Technology and Education
Keywords: Fourier cosine Series, Fourier sine Series, Discrete Convolution, Discrete Young’s Inequality, Discrete Toeplitz Plus Hankel Equation

Abstract

In this paper, we study the Young type inequality and the generalized convolution transform for the discrete-time Fourier sine generalized convolution. Solution in closed form for some clases of the Toeplitz plus Hankel equation related to the discrete-time Fourier sine generalized convolution are considered.

References

Oppenheim AV, Schafer RW. Discrete-Time Signal Processing, Prentice Hall, Englewood Cliffs, 1989.

Poularikas AD. Transforms and Applications, 3rd ed., NewYork CRC Press, 2010.

Rao Yarlagadda RK. Analog and Digital Signal and Systems, DOI: 10.1007/978-1-4419-0034-0, 2010, Springer Science - Business Media, LLC 2010.

Thao NX, Tuan VK, and Dai NA. Discrete-time Fourier cosine convolution, Int. Trans. & Spec. Funct., 2018, Vol.29, n.11, pp. 866-874.

Thao NX, Tuan VK, Hong NT. Toeplitz plus Hankel integral equation, Int. Tran. and Spec. Func, 2011, Vol. 22, n.10, pp. 723-737.

Tsitsiklis JN, Levy BC. Integral equations and resolvents of Toeplitz plus Hankel kernels, Laboratory for Information and Decision Systems, Massachusetts Institute of Technology, Series/Report No.: LIDS-P 1170, 1981.

Krein MG. On a new method for solving linear integral equations of the first and second kinds, Dokl. Akad. Nauk SSSR (N.S.) 100, 1995, pp. 413-416 (in Russian).

Kagiwada HH, Kalaba R. Integral Equations Via Imbedding Methods, Applied Mathematics and Computation, 1974, No. 6, Addison-Wesley Publishing Co., Reading, MA, London, Amsterdam.

Published
2019-10-10
How to Cite
Nguyen Anh Dai, Nguyen Thi Huong Giang, & Pham Van Tien. (2019). DISCRETE-TIME FOURIER GENERALIZED CONVOLUTION INEQUALITY AND TOEPLITZ PLUS HANKEL EQUATION. UTEHY Journal of Science and Technology, 23, 31-33. Retrieved from https://tapchi.utehy.edu.vn/index.php/jst/article/view/48